# SDR KBM2006F00202

- Difficulty date: June 16, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N250SH
- Make and model: Snias AS350B2
- Aircraft serial: 3874
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 050145
- Part serial: 00252
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(BLOWER ASSY) UNIT DOES NOT OPERATE PROPERLY, REMOVED AND REPLACED.  (K)
